# SDR AALA202206164643

- Difficulty date: June 11, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 37,099 hours, 15,212 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUND: ON CLIMB OUT, GEAR LEVER WAS POSITIONED FROM UP TO OFF AND GEAR EXTENDED. LEVER WAS RETURNED TO UP, GEAR STOWED. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO ORD LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202206134643: ACCOMPLISHED FIM PROCEDURE 32-30-00-810. NO FAULTS FOUND. PERFORMED MAIN LANDING GEAR OPERATIONAL TEST PER AMM 32-32-00-710-801. LANDING GEAR RETRACTS, STOWS, AND EXTENDS NORMALLY. NO FAULTS OR ABNORMAL INDICATIONS NOTED..** (CLOSED)
